# SDR ASAA2013121096716

- Difficulty date: December 10, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 26,696 hours, 8,116 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 14079
- Condition: Malfunctioned
- Location: Ram Air Exhaust
- Part time: 14,047 hours, 4,320 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE RAM AIR FULL OPEN LIGHT ILLUMINATED CONTINOUSLY DURING CRUISE.  ACFT GROUNDED. REPLACED RT RAM AIR INLET ACTUATOR IAW AMM 21-51-21, OPS CHECKED GOOD.
